I was on nuvaring for 3 weeks and I was supposed to take it out for the 4th "period week" on Friday the 10th but I didn't take it out until Saturday the 11th at about 7:00pm then 3:00 am sunday morning my boyfriend and I had unprotected sex and he came in me. I took plan b 29hrs later so 8:00am Monday morning. I was supposed to get my period sometime from the 10th to the 17 but it's the 17th and it's not here. Is it plan b messing with my cycle or could I be pregnant?
Why in the world did you take plan B? I just don't understand you girls. You are on birth control that is more then 99% effective and then you stick that large amount of hormones in your body and screw up your cycle. Plan B is only 80% effective so it makes absolutely no sense to take it when you have 99% protection already. You didn't have unprotected sex you are protected by the ring. Of course you didn't get your period, you have an overdose of hormones flowing around your body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2014 • 2 answers
Posted 17 Mar 2015 • 1 answer
Posted 31 Jul 2015 • 0 answers
Posted 3 Nov 2015 • 1 answer
Posted 19 Nov 2015 • 0 answers